NCLEX-PN 形式の練習問題(LPN/LVN):直前対策パック

公式集、全トピックの解法の要点、34 問の演習問題。完全な解答は巻末にあります。

新しい問題科目に戻る

印刷ウィンドウで「PDF として保存」を選ぶと、コピーを端末に保存できます。

1公式と解法

感染管理と患者の安全

解き方

  1. すべての患者に標準予防策から始めます:手指衛生、予想される曝露に応じた個人防護具(PPE)、安全な鋭利器材の扱い。
  2. 経路に応じて予防策を追加します:接触(ガウン、手袋)、飛沫(サージカルマスク)、空気(N95、陰圧室)。
  3. 滅菌物は滅菌のまま保ちます:疑わしければ滅菌ではありません。拭かずに交換します。
  4. 環境内の害を防ぎます:転倒対策、身体拘束は最後の手段、火災には RACE と PASS。
  5. 与薬の権利、2つの識別子、ハイリスク薬の追加の安全対策を確認し、エラーやヒヤリハットを報告します。

優先順位の決定と委任

解き方

  1. 何もしなければ、最も早く患者に害が及ぶのは何かを考えます。
  2. ABC(心停止では C-A-B)を適用し、次にマズローの欲求を考えます:生理的欲求は安全の欲求より先、安全の欲求は心理的欲求より先です。
  3. 選択肢を比較します:急性は慢性より先、不安定は安定より先、予期しないものは予期されるものより先、全身は局所より先。そして各所見を患者のベースラインと照らします。
  4. 緊急でない限り、行動する前にアセスメントします。緊急の場合は、他の対応の前提となる手順を選びます。
  5. 委任では、5つの権利(業務、状況、人、指示、監督)を確認します。アセスメント、指導、評価は看護師(RN)が行います。

検査値と電解質

解き方

  1. 値を検査室独自の基準範囲と比べ、次に患者のベースラインと推移と比べます。
  2. 検体を確認します:溶血、遅れ、点滴の近くでの採血は、誤った結果の原因になります。
  3. 値を、典型的な徴候と、その原因となる薬剤や状態に結びつけます。
  4. 相互作用を探します:低カリウム血症や低マグネシウム血症はジゴキシン中毒を増強し、脱水はリチウムを上昇させます。
  5. 患者に対応します:アセスメントし、血中濃度が危険なら薬を保留し、パニック値は復唱して処方者に報告します。

内科外科看護:循環器と呼吸器

解き方

  1. 問題を言い当てます:ポンプ失調、動脈の閉塞、リズム、血栓、気道の狭窄、感染、または機器の問題。
  2. まず危険なサインを確認します:低酸素、低血圧、胸痛、新たな錯乱、冷たく脈の触れない手足。
  3. 酸素は患者に合わせます:大多数は94~98%、CO₂ 貯留のリスクがある人は88~92%。
  4. 各薬剤を、その検査とリスクに結びつけます:ワルファリンと INR、ヘパリンと aPTT・血小板、利尿薬とカリウム。
  5. 安全な最初の対応を選び、その後にエスカレーションして再評価します。

内科外科看護:神経、内分泌、腎臓

解き方

  1. 新たな錯乱、脱力、けいれんのあるすべての患者で血糖を確認します。
  2. 意識レベルを脳の異常の最も早い警告サインとして使います。瞳孔やクッシング三徴は遅れて現れます。
  3. 糖尿病の緊急事態では、DKA(ケトン、アシドーシス)と HHS(非常に高い浸透圧、脱水)を区別し、まず輸液を行います。
  4. ナトリウムと水分については、ADH が過剰(SIADH)か不足(DI)かを判断し、慢性の変化はゆっくり補正します。
  5. 腎臓の問題では、原因を腎前性、腎性、腎後性に分け、カリウムと水分に注意します。

内科外科看護:消化器、周術期、がん

解き方

  1. 何が隠れているかを考えます:体内出血、発熱のない感染、正常な SpO₂ の陰にある換気低下。
  2. 術後の時間経過で合併症を絞り込みます:数時間なら出血、数日なら胸部の問題、それ以降は創傷や縫合不全の問題。
  3. 疼痛は、アセスメントし、多角的鎮痛で治療し、再評価します。オピオイドを使うたびに鎮静をモニターします。
  4. がん患者では、最低値(ナディア)の時期の体調不良はすべて好中球減少性敗血症として扱い、腫瘍学的な緊急事態を把握しておきます。
  5. 熱傷では、II度とIII度の部分だけを数え、パークランドの時計は受傷時から始め、尿量に合わせて調整します。

母性看護・産科看護

解き方

  1. 女性を時間軸の中に位置づけます。妊娠週数、分娩の段階、産後何日目かを確認し、その時点で何が正常かを判断します。
  2. 危険にさらされている患者を探します。母体、胎児、新生児、またはその複数です。
  3. 所見を原因と結びつけます。一過性徐脈には VEAL CHOP、出血には4つの T、産後には BUBBLE-HE を使います。
  4. まず血流と酸素化を改善する対応(側臥位、オキシトシン中止、子宮底マッサージ)を選び、その後にエスカレーションします。

小児看護

解き方

  1. まず子どもの年齢を確認します。年齢が正常なバイタルサイン、発達の目安、適切な疼痛スケールを決めます。
  2. 気道・呼吸・循環を評価します。子どもは代償した後に急速に悪化することを忘れないでください。
  3. 対応を発達段階に合わせ、家族を巻き込みます。
  4. その答えが子どもにとって安全か確認します:体重あたりの量であること、ウイルス感染症にアスピリンを使わないこと、12歳未満にコデインを使わないこと。

精神看護

解き方

  1. 差し迫ったリスクがあるかを判断します:自殺、暴力、薬物による緊急事態、身体疾患。
  2. まず安全を確保します:観察する、手段を取り除く、鎮静化(デエスカレーション)を図る、有害な薬を中止する、助けを呼ぶ。
  3. 治療的な応答を選びます:感情を受け止め、現実を伝え、根拠のない安心づけや「なぜ」という質問は避けます。
  4. 権利を尊重します:最も制限の少ない方法、同意、そして限界のある守秘義務。

看護の計算と単位換算

メートル法の段階
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重と長さ
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家庭用の計量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24時間表記
午後(PM)の1~11時:12を足す; 午前12時 = 00:xx; 午後12時 = 12:xx
投与速度
mcg/min × 60/1000 = mg/h
検査値の係数
ブドウ糖 1 mmol/L = 18 mg/dL; クレアチニン 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

解き方

  1. 与えられた量を単位とともに書き、求めたい単位を書きます。
  2. 換算値を選びます:kg、g、mg、mcg の間、または L と mL の間は1000、1 kg = 2.2 lb、小さじ1 = 5 mL、大さじ1 = 15 mL、1 fl oz = 30 mL、1カップ = 240 mL。
  3. 不要な単位が約分されるよう、分数で書きます。速度の場合は、変わる単位ごとに分数を1つ使います。
  4. 向きを確認します:小さい単位に変えると数は大きくなります。
  5. 丸めるのは最終的な答えだけで、問題が指定する精度に合わせます。

投与量の計算

濃度からの投与量
量 = 投与量 / 濃度
体重あたりの投与量
投与量 = mg/kg × 体重
錠剤
錠数 = 投与量 / 1 錠の含量
単位
1 g = 1000 mg, 1 mg = 1000 mcg

解き方

  1. 指示量と薬剤の規格を同じ単位に換算します。
  2. 指示量 ÷ 手もとの量 × 量:(D/H) × Q を使います。
  3. 体重あたりの投与量では、まず体重 (kg) を掛け、1 日量を投与回数で割ります。
  4. まず見積もりをして、答えが妥当か確認します。

点滴速度

ポンプ流量
mL/h = volume (mL)/time (h)
滴下速度
drops/min = volume (mL) × drop factor / time (min)
点滴時間
time (h) = volume (mL)/rate (mL/h)

解き方

  1. ポンプ流量 (mL/h):容量を時間(h)で割ります。
  2. 滴下数(滴/分):容量 × 滴下係数を時間(分)で割ります。
  3. 残り時間:残量を流量で割ります。
  4. 問題や機器の要求に合わせて丸めます。

輸液と水分出納

Holliday–Segar 法(1 時間あたり)
4 mL/kg(最初の 10 kg)+ 2 mL/kg(次の 10 kg)+ 1 mL/kg(20 kg を超える 1 kg ごと)
Holliday–Segar 法(1 日あたり)
同じ区分で 100 / 50 / 20 mL/kg
水分出納
摂取量 − 排泄量
氷片
体積の半分として数える
尿量
mL/kg/h = mL / (kg × h)
点滴時間
時間 (h) = 残量 (mL) / 流量 (mL/h)
輸液量
mL = 流量 × 時間

臨床アセスメントスコア

グラスゴー・コーマ・スケール(GCS)
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
アプガー
5つの徴候 × 0~2 = 0~10; 7~10は良好、 4~6は中等度の異常、 0~3は低い
ブレーデンスケール
5 × (1~4) + 1 × (1~3) = 6~23; ≤ 18 でリスクあり
モース転倒スケール
転倒 25、 2つ以上の疾患 15、 補助具 15/30、 点滴 20、 歩行 10/20、 精神状態 15
NEWS2 のリスク
0~4は低い; 単独で3点なら低~中; 5~6は中等度; ≥ 7は高い
平均動脈圧
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脈圧とショック指数
PP = SBP − DBP, SI = HR/SBP
体格指数(BMI)
BMI = kg/m² = 703·lb/in²

解き方

  1. 問題で使うスコアシートとその範囲を確認します(GCS 3~15、アプガー 0~10、ブレーデン 6~23、モース 0~125)。
  2. 各項目を、記述がどのレベルに当たるかを照らして個別に採点します。
  3. 項目の点数を足し、合計が範囲内にあることを確認します。
  4. カットオフ値を当てはめます。NEWS2 では、単独で3点になるパラメータがないかも確認します。
  5. 導出値には MAP = (SBP + 2·DBP)/3、PP = SBP − DBP、SI = HR/SBP、BMI = kg/m² を使います。

2演習問題

1.基礎看護学ふつう

ケアを行ったその時に記録する主な理由は?

  1. A正確な記録は安全なケアの継続を支え、法的な記録になるから
  2. B勤務時間が早く過ぎるから
  3. Cケア自体が正しく安全に行われたなら、記録は任意だから
  4. D記録は請求のためだけに必要だから
2.基礎看護学むずかしい

ある褥瘡は、脂肪が見える全層の皮膚欠損ですが、骨、腱、筋肉は露出していません。どのカテゴリーですか?

  1. Aカテゴリー 1
  2. Bカテゴリー 2
  3. Cカテゴリー 4
  4. Dカテゴリー 3
3.感染管理と患者の安全ふつう

Neisseria meningitidis 感染症の患者の飛沫予防策は、通常いつ中止しますか?

  1. A有効な抗菌薬による治療を24時間行った後
  2. B患者が退院した後にのみ
  3. C抗菌薬の初回投与が済んだらすぐ
  4. D熱が1時間下がった後
4.感染管理と患者の安全むずかしい

A nurse who is not immune to chickenpox was exposed to a patient with varicella before precautions began. What usually happens?

  1. AThe nurse is assessed and kept from patient contact during the incubation period per policy
  2. BThe nurse continues working with all patients as usual, including newborns
  3. CThe nurse only needs to wear gloves for the next month
  4. DThe nurse must take a two-week course of antibiotics to prevent the infection
5.優先順位の決定と委任ふつう

A child with fever and headache develops a purple rash that does not fade when pressed with a glass. What should the nurse do?

  1. AApply a soothing cream to the rash
  2. BTreat it as an emergency and escalate at once
  3. CGive acetaminophen (paracetamol) and reassess in four hours
  4. DAdvise the family to see their doctor next week
6.優先順位の決定と委任むずかしい

A medical-unit nurse is floated to intensive care and given a patient on a ventilator, which the nurse has never managed. What is the best response?

  1. ALeave the intensive care unit and go back to the medical unit without telling anyone
  2. BRefuse to work and go home, because the assignment is unsafe
  3. CTell the charge nurse about the gap, accept tasks within competence and ask for support
  4. DAccept the full assignment without comment to avoid conflict
7.臨床看護学ふつう

For a patient in skin traction on the leg, which is correct?

  1. AThe rope is tied to the bed frame to keep it still
  2. BThe weights hang freely and do not rest on the bed or floor
  3. CThe weights rest on the floor overnight
  4. DThe weights are removed whenever the patient feels uncomfortable
8.臨床看護学むずかしい

抗凝固薬を使用中の患者が転倒して頭を打ちましたが、元気そうに見えます。正しい対応は?

  1. A医師の診察と、おそらく CT 検査を手配し、神経学的観察を行う
  2. B抗凝固薬を追加で投与する
  3. C元気そうなので何もしない
  4. D観察なしで眠るよう勧める
9.検査値と電解質ふつう

A patient with acute pancreatitis has muscle twitching and numbness around the mouth. Which laboratory value should the nurse check?

  1. ASerum amylase
  2. BSerum sodium
  3. CSerum calcium
  4. DSerum chloride
10.検査値と電解質むずかしい

硫酸マグネシウムの静脈内投与中に、中毒を早期に発見するのに最も役立つアセスメントはどれですか?

  1. A1 時間ごとの血糖と瞳孔の大きさ
  2. B1 時間ごとの皮膚の色と毛細血管再充満時間
  3. C腸蠕動音と腹囲
  4. D膝蓋腱反射、呼吸数、尿量
11.薬理学ふつう

A patient wants to stop paroxetine suddenly. What should the nurse explain?

  1. AIt can cause dizziness, "electric shock" feelings and irritability
  2. BStopping suddenly causes dangerous low blood sugar
  3. CIt can be stopped at any time, as antidepressants cause no withdrawal effects
  4. DStopping suddenly causes the drug to work better for a while
12.薬理学むずかしい

QT 間隔を延長させる薬を複数併用すると、命に関わるどの不整脈のリスクが高まりますか?

  1. A1 度房室ブロック
  2. B洞性頻脈
  3. C心房細動
  4. Dトルサード・ド・ポワント
13.内科外科看護:循環器と呼吸器ふつう

モニターに心室細動が映っています。患者は反応がなく、正常な呼吸をしていません。重要な治療は何ですか?

  1. Aできるだけ早いCPRと除細動
  2. B急速なアデノシンの静注とフラッシュ
  3. Cアトロピンの静注と体外ペーシング
  4. D深い鎮静下での同期カルディオバージョン
14.内科外科看護:循環器と呼吸器むずかしい

A patient with severe aortic stenosis is prescribed glyceryl trinitrate (nitroglycerin) for chest pain. Why should the nurse use particular caution?

  1. AThere is no reason for caution, because GTN acts only on the coronary arteries
  2. BGTN makes the narrowed aortic valve tighten further within a few minutes
  3. CGTN raises the blood pressure dangerously in aortic stenosis
  4. DVasodilators can cause a severe fall in BP with a fixed outflow obstruction
15.内科外科看護:神経、内分泌、腎臓ふつう

Why must Parkinson's medicines be given on time in hospital?

  1. AGiving them on time prevents the disease from getting worse
  2. BLate doses build up in the blood and cause an overdose
  3. CLate doses can soon cause stiffness, falls and poor swallowing
  4. DLate doses cause the patient to develop high blood glucose
16.内科外科看護:神経、内分泌、腎臓むずかしい

A patient with a cervical spinal cord injury is helped to sit up for the first time. They become dizzy and pale, and the BP falls from 110/70 to 78/46 mmHg. What should the nurse do?

  1. ALower the patient back towards lying, then raise them gradually later
  2. BContinue sitting them upright, because it will pass in an hour
  3. CGive a large meal and a strong coffee to raise the blood pressure
  4. DStand the patient up to improve the blood flow to the legs
17.内科外科看護:消化器、周術期、がんふつう

内視鏡検査の前に、上部消化管出血のリスクを評価するために用いるスコアはどれですか?

  1. A褥瘡リスクのウォーターローススコア
  2. Bグラスゴー・ブラッチフォードスコア
  3. CDVTのWellsスコア
  4. Dグラスゴー・コーマ・スケール
18.内科外科看護:消化器、周術期、がんむずかしい

A patient on immunotherapy for melanoma has six watery stools a day and abdominal cramps. What should the nurse do?

  1. AEscalate urgently, as immune-related colitis is likely
  2. BReassure that diarrhoea is normal and harmless
  3. CAdvise eating more fibre and fruit to firm up the stools
  4. DGive loperamide and review next week
19.母性看護・産科看護ふつう

After an amniotomy, why is the time of rupture of the membranes recorded?

  1. AIt predicts exactly when the placenta will deliver
  2. BIt is used to work out the baby's gestational age
  3. CInfection risk rises the longer the membranes are ruptured
  4. DIt is needed to calculate the woman's Bishop score
20.母性看護・産科看護むずかしい

A newborn's bilirubin is rising quickly at 30 hours despite phototherapy, and the baby is lethargic with an arched back and high-pitched cry. What does this suggest?

  1. AA normal reaction to phototherapy
  2. BNormal newborn reflexes
  3. CMild breast milk jaundice
  4. DAcute bilirubin encephalopathy
21.小児看護ふつう

How is a child's weight status (for example overweight) assessed?

  1. AWaist size compared with the parents' waist size
  2. BWeight alone, compared with the average weight of children in the same class
  3. CBMI plotted on an age- and sex-specific centile chart
  4. DBMI compared with the adult cut-off points
22.小児看護むずかしい

The 7-year-old brother of a child with cancer has started misbehaving at school. What is the most likely explanation?

  1. AHe is copying behaviour from other children in his class
  2. BHe may feel worried, jealous or left out and needs attention and information
  3. CIt is unrelated to the illness and is normal for his age
  4. DHe has developed attention deficit hyperactivity disorder and needs medicine
23.精神看護ふつう

Why is the nurse's body language important in therapeutic communication?

  1. APatients often respond more to non-verbal messages than to the words used
  2. BIt is only important during the termination phase
  3. CPatients with mental illness cannot understand non-verbal signals
  4. DBody language matters only when patients cannot speak the same language
24.精神看護むずかしい

A man with gambling disorder has lost his savings and has large debts. He tells the nurse, "My family would be better off without me." What should the nurse do?

  1. AChange the subject to his gambling triggers and how to avoid the betting shop
  2. BReassure him that his family will forgive him
  3. CAsk directly about suicidal thoughts and plans, and assess his risk
  4. DFocus only on helping him create a budget
25.看護の計算と単位換算ふつう
12345678910111213:30?1:30 PM1:30 AM12:30 PM3:30 PM

練習問題(数値は架空のもので、臨床上の指針ではありません)。 投与が 13:30(24時間表記)と記録されています。12時間表記で同じ時刻の記載はどれですか。クリックしてください。

13:30
  1. 11:30 PM
  2. 21:30 AM
  3. 312:30 PM
  4. 43:30 PM
26.看護の計算と単位換算むずかしい
5 mcg/kg/min? mg/h66 kg1 h = 60 min1 mg = 1000 mcg

練習問題(数値は架空のもので、臨床上の指針ではありません)。 体重 66 kg の患者に対する指示は 5 mcg/kg/min です。この投与速度 D を mg/h で表してください。小数第2位に丸めてください。

5 mcg/kg/min66 kg
D = mg/h
27.投与量の計算ふつう
80 kg15 mg/kg/日3× 1 日あたりD = ? mg

患者の体重は 80 kg です。指示量は 1 日 15 mg/kg で、3 回に等分して投与します。1 回あたり何 mg D 投与しますか?

80 kg15 mg/kg/日3× 1 日あたり
D = mg
28.投与量の計算むずかしい
00.10.20.30.40.50.60.70.80.911 mL

処方は 1120 マイクログラムです。アンプルは 2 mg/mL を含みます。1 mL の注射器に用量を吸い上げます:何 mL V を投与しますか?

1120 mcg2 mg/mL
V = mL
29.点滴速度ふつう
60 gtt/mL150 mL/h? gtt/min

150 mL/h での輸液が指示されていますが、ポンプがありません。60 滴/mL の輸液セットを使って自然落下で投与します。滴下速度 R を 1 分あたりの滴数で求めなさい。

150 mL/h60 gtt/mL
R = gtt/min
30.点滴速度むずかしい
390 mL残り? mL/h4 h 残り

500 mL を 6 時間で投与するよう指示されています。2 時間後、バッグにまだ 390 mL 残っていることがわかりましたが、予定どおりの時間に終える必要があります。 元のポンプ速度を何パーセント Δ 上げる必要がありますか?

500 mL / 6 h経過時間 2 h: 390 mL
Δ = %
31.輸液と水分出納ふつう
摂取量排泄量12 時間勤務帯水200 mL牛乳200 mLスープ150 mL氷片200 mL点滴静注50 mL/h × 12 h抗菌薬の点滴静注2 × 100 mL尿275 mL尿350 mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 記録は、ある患者の 12 時間勤務帯 1 回分の摂取量と排泄量を示しています。点滴は勤務帯の間ずっと表示の流量で投与されました。水分出納 B = 摂取量 − 排泄量 を mL で求めてください(負の答えは正味の喪失を意味します)。 氷片は体積の半分として数えます。

水: 200 mL牛乳: 200 mLスープ: 150 mL氷片: 200 mL点滴静注: 50 mL/h × 12 h抗菌薬の点滴静注: 2 × 100 mL尿: 275 mL尿: 350 mL
B = mL
32.輸液と水分出納むずかしい
500 mL50 mL 投与済み125 mL/h12:30t = ? h

練習問題(数値は架空のもので、臨床上の指針ではありません)。 500 mL のバッグをポンプで 125 mL/h で投与しています。12:30 の時点で 50 mL がすでに投与されています。バッグが空になるまであと何時間 t ですか? 小数第 1 位まで四捨五入してください。

500 mL50 mL 投与済み125 mL/h
t = h
33.臨床アセスメントスコアふつう
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

練習問題(数値は架空のもので、臨床上の指針ではありません)。 練習用の患者をモース転倒スケールで評価します:過去3か月以内の転倒歴: いいえ; 2つ以上の疾患: はい; 歩行補助具: 家具につかまる; 点滴治療または生理食塩水ロック: いいえ; 歩行: 弱い; 精神状態: 自分の限界を理解している。モース転倒スケールの合計 MFS を求めてください。

0–125
MFS =
34.臨床アセスメントスコアむずかしい
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空気 / O₂O₂空気SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低低~中中高

練習問題(数値は架空のもので、臨床上の指針ではありません)。 次の観察結果に NEWS2 チャート(SpO₂ スケール1)を使います:呼吸数 20/分、SpO₂ 96%(室内気吸入)、血圧 118/70 mmHg、脈拍 58/分、意識清明、体温 36.2 °C。この患者はどの臨床的リスク群に入りますか。クリックしてください。

RR 20SpO₂ 96%空気SBP 118HR 58AT 36.2 °C
  1. 1低
  2. 2低~中
  3. 3中
  4. 4高

3溶液

1.基礎看護学

答え: A · 正確な記録は安全なケアの継続を支え、法的な記録になるから

これが答えになる理由

その場での記録はチームに患者の状態を伝え、判断を支え、提供したケアの法的な証拠となります。

答え

A · 正確な記録は安全なケアの継続を支え、法的な記録になるから
2.基礎看護学

答え: D · カテゴリー 3

これが答えになる理由

カテゴリー 3 は皮下脂肪が見える全層の皮膚欠損です。カテゴリー 2 は部分層の欠損で、カテゴリー 4 では骨、腱、筋肉が露出します。

答え

D · カテゴリー 3
3.感染管理と患者の安全

答え: A · 有効な抗菌薬による治療を24時間行った後

これが答えになる理由

有効な抗菌薬を24時間投与した後は、患者はもう感染性があるとはみなされないため、地域の方針に従って飛沫予防策を中止できます。

答え

A · 有効な抗菌薬による治療を24時間行った後
4.感染管理と患者の安全

答え: A · The nurse is assessed and kept from patient contact during the incubation period per policy

これが答えになる理由

A non-immune worker exposed to varicella may become infectious before the rash appears, so they are usually excluded from patient contact for the incubation period, and post-exposure vaccination or other measures may be offered.

答え

A · The nurse is assessed and kept from patient contact during the incubation period per policy
5.優先順位の決定と委任

答え: B · Treat it as an emergency and escalate at once

これが答えになる理由

A non-blanching rash with fever can be a sign of meningococcal septicemia, which can progress within hours. Urgent escalation for antibiotics and supportive care is needed.

答え

B · Treat it as an emergency and escalate at once
6.優先順位の決定と委任

答え: C · Tell the charge nurse about the gap, accept tasks within competence and ask for support

これが答えになる理由

A nurse should clearly state the limits of their competence and ask for an assignment or support that keeps patients safe. Leaving without handover would be patient abandonment.

答え

C · Tell the charge nurse about the gap, accept tasks within competence and ask for support
7.臨床看護学

答え: B · The weights hang freely and do not rest on the bed or floor

これが答えになる理由

Weights must hang freely so the pull is continuous and in line. Nurses also check the skin, circulation and sensation of the limb.

答え

B · The weights hang freely and do not rest on the bed or floor
8.臨床看護学

答え: A · 医師の診察と、おそらく CT 検査を手配し、神経学的観察を行う

これが答えになる理由

抗凝固療法中の患者は、症状が軽くても頭部外傷後の頭蓋内出血のリスクが高いため、ガイドラインでは早期の画像検査と神経学的観察が勧められています。

答え

A · 医師の診察と、おそらく CT 検査を手配し、神経学的観察を行う
9.検査値と電解質

答え: C · Serum calcium

これが答えになる理由

In severe pancreatitis, fatty acids released from damaged fat bind calcium (saponification), causing hypocalcemia. Twitching and perioral numbness are signs of low calcium, which can progress to tetany and seizures.確認に用いた資料: Calcium Blood Test · MedlinePlus (NIH) (2024)

答え

C · Serum calcium
10.検査値と電解質

答え: D · 膝蓋腱反射、呼吸数、尿量

これが答えになる理由

膝蓋腱反射の消失は、マグネシウム中毒の早期警告サインで、呼吸が遅くなる前に現れます。マグネシウムは腎臓から排泄されるため、尿量の低下はリスクを高めます。グルコン酸カルシウムの静脈内投与は、マグネシウム中毒に拮抗します。確認に用いた資料: Magnesium Toxicity · StatPearls (NCBI Bookshelf) (2026); Magnesium Toxicity · StatPearls (NCBI Bookshelf)

答え

D · 膝蓋腱反射、呼吸数、尿量
11.薬理学

答え: A · It can cause dizziness, "electric shock" feelings and irritability

これが答えになる理由

Antidepressant discontinuation syndrome is common with short half-life drugs such as paroxetine and venlafaxine. The dose is tapered gradually under supervision.

答え

A · It can cause dizziness, "electric shock" feelings and irritability
12.薬理学

答え: D · トルサード・ド・ポワント

これが答えになる理由

QT 間隔が長いと再分極が遅れ、トルサード・ド・ポワントを誘発することがあり、心室細動に移行することもあります。一部のマクロライド系、抗精神病薬、抗不整脈薬などの薬がこのリスクを高めます。

答え

D · トルサード・ド・ポワント
13.内科外科看護:循環器と呼吸器

答え: A · できるだけ早いCPRと除細動

これが答えになる理由

心室細動は心停止のリズムです。質の高いCPRと早期の非同期の除細動が、生存を改善する介入です。同期カルディオバージョンは脈のある頻脈性不整脈に、アトロピンとペーシングは徐脈に用います。

答え

A · できるだけ早いCPRと除細動
14.内科外科看護:循環器と呼吸器

答え: D · Vasodilators can cause a severe fall in BP with a fixed outflow obstruction

これが答えになる理由

In severe aortic stenosis, cardiac output is fixed by the narrow valve. Vasodilators lower preload and afterload, and the heart cannot compensate, so the blood pressure can fall sharply and cause syncope. They are used with care and close monitoring.

答え

D · Vasodilators can cause a severe fall in BP with a fixed outflow obstruction
15.内科外科看護:神経、内分泌、腎臓

答え: C · Late doses can soon cause stiffness, falls and poor swallowing

これが答えになる理由

People with Parkinson's disease often take doses at exact times. A delay of even 30 minutes or so can cause rigidity, immobility, falls and unsafe swallowing. Many hospitals treat these drugs as time-critical.

答え

C · Late doses can soon cause stiffness, falls and poor swallowing
16.内科外科看護:神経、内分泌、腎臓

答え: A · Lower the patient back towards lying, then raise them gradually later

これが答えになる理由

Loss of sympathetic tone causes orthostatic hypotension after high spinal injuries. The patient is reclined, and later raised gradually, often with compression stockings, an abdominal binder and sometimes medicines.

答え

A · Lower the patient back towards lying, then raise them gradually later
17.内科外科看護:消化器、周術期、がん

答え: B · グラスゴー・ブラッチフォードスコア

これが答えになる理由

グラスゴー・ブラッチフォードスコアは、尿素、ヘモグロビン、収縮期血圧、脈拍、下血、失神、肝疾患、心不全を用いて、介入が必要な患者を特定します。完全版のロッカルスコアは、内視鏡検査の後に用います。

答え

B · グラスゴー・ブラッチフォードスコア
18.内科外科看護:消化器、周術期、がん

答え: A · Escalate urgently, as immune-related colitis is likely

これが答えになる理由

Severe diarrhoea on checkpoint inhibitors suggests immune-mediated colitis, which can perforate. It needs urgent assessment, infection testing and often high-dose steroids, not only antidiarrhoeals.

答え

A · Escalate urgently, as immune-related colitis is likely
19.母性看護・産科看護

答え: C · Infection risk rises the longer the membranes are ruptured

これが答えになる理由

Once the membranes are ruptured, organisms can ascend into the uterus, and the risk of intra-amniotic infection rises with time. The nurse records the time with the colour, odour and amount of fluid (COAT) and monitors temperature and fetal heart rate.

答え

C · Infection risk rises the longer the membranes are ruptured
20.母性看護・産科看護

答え: D · Acute bilirubin encephalopathy

これが答えになる理由

Lethargy, poor feeding, hypertonia with arching and a high-pitched cry are signs of acute bilirubin encephalopathy. An urgent exchange transfusion may be needed to prevent permanent kernicterus.

答え

D · Acute bilirubin encephalopathy
21.小児看護

答え: C · BMI plotted on an age- and sex-specific centile chart

これが答えになる理由

In children, BMI is interpreted using age- and sex-specific centile charts, because normal BMI changes with growth. Adult cut-offs such as 25 and 30 do not apply to children.

答え

C · BMI plotted on an age- and sex-specific centile chart
22.小児看護

答え: B · He may feel worried, jealous or left out and needs attention and information

これが答えになる理由

Siblings of seriously ill children often feel neglected, anxious, guilty or jealous and may show this through behaviour changes. Family-centred care includes giving siblings age-appropriate information, involvement and time with parents.

答え

B · He may feel worried, jealous or left out and needs attention and information
23.精神看護

答え: A · Patients often respond more to non-verbal messages than to the words used

これが答えになる理由

Posture, eye contact, facial expression and tone carry much of the message. When words and body language do not match, patients tend to believe the non-verbal message.

答え

A · Patients often respond more to non-verbal messages than to the words used
24.精神看護

答え: C · Ask directly about suicidal thoughts and plans, and assess his risk

これが答えになる理由

Gambling disorder is associated with a raised risk of suicide, especially with debt, shame and hopelessness. The statement is a warning sign that needs direct questions and risk assessment.

答え

C · Ask directly about suicidal thoughts and plans, and assess his risk
25.看護の計算と単位換算

答え: 1:30 PM

24時間表記:午後1時以降は、時に12を足します(午後3:45 = 15:45)。午前0時から午前0:59は00:00~00:59、午後12:00~12:59は12:00~12:59のままです。戻すときは、13~23時から12を引いて午後を付け、00時は午前12時にします。真夜中をまたぐ時間は2つに分けて数えます。24:00(00:00)まで、そして00:00から。

時を変換する

13 − 12 = 1 → PM

答え

1:30 PM

答え

1:30 PM
26.看護の計算と単位換算

答え: D = 19.8 mg/h

次元解析:与えられた量を書き、それに分数で表した換算係数(例:60 min/1 h や 1 mg/1000 mcg)を掛けていきます。不要な単位が分子と分母に1回ずつ現れて約分されるようにします。求める単位だけが残ったら計算します。問題で与えられた換算値を使い、丸めるのは最終的な答えだけです。

換算の連鎖を立てる

D = 5 mcg/kg/min × 66 kg × (60 min/1 h) × (1 mg/1000 mcg)

計算する

D = 5·66·60/1000 = 19.8 mg/h

答え

D = 19.8 mg/h
27.投与量の計算

答え: D = 400 mg

投与量の計算:投与する量は、指示量を手元の薬の濃度で割り、その濃度が含まれる量を掛けたものです:投与量 =(指示量/原液の濃度)× 原液の量。単位は必ずそろえ(先に g を mg に、mg を mcg に換算)、答えが妥当か確認しましょう。

1 日の総量

15·80 = 1200 mg

1 回あたり

D = 1200/3 = 400 mg

答え

D = 400 mg
28.投与量の計算

答え: V = 0.56 mL

用量の吸い上げ:容量 = (処方量/原液の濃度) × 原液の容量。先に単位をそろえ、次に、その容量が注射器に収まり、目盛りの 1 本に当たることを確認します。

単位をそろえる

2 mg/mL = 2000 mcg/mL

体積

V = 1120/2000 = 0.56 mL

答え

V = 0.56 mL
29.点滴速度

答え: R = 150 gtt/min

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

1 分あたりのミリリットル

150/60 = 2.5 mL/min

滴下速度

R = 2.5·60 = 150 gtt/min

答え

R = 150 gtt/min

微量用セット(60 滴/mL)では、滴/分は mL/h に等しくなります。

30.点滴速度

答え: Δ = 17 %

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

元の速度

500/6 = 83.33 mL/h

新しい速度

R = 390/4 = 97.5 mL/h

変化率

Δ = (97.5 − 83.33)/83.33·100% = 17%

答え

Δ = 17%

多くの病院では、新しい指示なしで 25% までの調整が認められています。施設の規定を確認しましょう。

31.輸液と水分出納

答え: B = 825 mL

水分出納:摂取量には入るものすべて(経口摂取、点滴、静注薬とフラッシュ、経管栄養)を数えます。氷片は体積の半分として数えます。排泄量には尿、ドレーン排液、嘔吐、その他の喪失を数えます。出納 = 総摂取量 − 総排泄量。出納が負なら正味の喪失です。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

総摂取量

経口: 200 + 200 + 150 = 550 mL
氷片: 200/2 = 100 mL
点滴静注: 50·12 = 600 mL
抗菌薬の点滴静注: 2·100 = 200 mL
総摂取量 = 1450 mL

総排泄量

275 + 350 = 625 mL

出納

B = 1450 − 625 = 825 mL

答え

B = 825 mL

正:出た量より多くの水分が入りました。

32.輸液と水分出納

答え: t = 3.6 h

輸液時間:時間 (h) = 投与する容量 (mL)/流量 (mL/h)。バッグの大きさではなく、バッグに残っている容量を使います。輸液量 = 流量 × 時間。小数の時間は、小数部分 × 60 で時間と分に直します(0.5 h = 30 分。50 分ではありません)。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

残量

500 − 50 = 450 mL

時間

t = 450/125 = 3.6 h

答え

t = 3.6 h

これは約 3 h 36 min なので、バッグは 16:06 ごろに空になります。

33.臨床アセスメントスコア

答え: MFS = 55

モース転倒スケール:6つの項目からなります。転倒歴:なし 0、あり 25。2つ以上の疾患:なし 0、あり 15。歩行補助具:なし・ベッド上安静・看護師の介助 0、松葉杖・杖・歩行器 15、家具につかまる 30。点滴治療または生理食塩水ロック:なし 0、あり 20。歩行:正常・ベッド上安静・車椅子 0、弱い 10、障害あり 20。精神状態:自分の限界を理解している 0、能力を過大評価する・限界を忘れる 15。合計は0~125です。リスクのカットオフ値は病院によって異なります。一般的な区分は、0~24が低リスク、25~44が中等度リスク、45以上が高リスクです。

各項目を採点する

過去3か月以内の転倒歴: いいえ → 0
2つ以上の疾患: はい → 15
歩行補助具: 家具につかまる → 30
点滴治療または生理食塩水ロック: いいえ → 0
歩行: 弱い → 10
精神状態: 自分の限界を理解している → 0

足す

モース転倒スケールの合計 = 0 + 15 + 30 + 0 + 10 + 0 = 55

答え

MFS = 55
34.臨床アセスメントスコア

答え: 低

NEWS2(National Early Warning Score 2、英国王立内科医協会 2017年):7つのパラメータ(呼吸数、スケール1での SpO₂、空気吸入か酸素投与か、収縮期血圧、脈拍、ACVPU スケールによる意識、体温)をそれぞれチャートで採点し、合計します。臨床的リスク:0~4は低い、1つのパラメータでも3点なら低~中、5~6は中等度、7以上は高い。合計5点以上では緊急の対応が必要です。

各項目を採点する

RR 20/min → 0
SpO₂ 96% → 0
空気吸入 → 0
SBP 118 mmHg → 0
HR 58/min → 0
意識清明 (A) → 0
T 36.2 °C → 0

合計点と赤の点数(単独で3点)

NEWS2 = 0 + 0 + 0 + 0 + 0 + 0 + 0 = 0
3点のパラメータはありません。

リスク群

低

答え

低

これは独自の練習教材です。ExamProblems はこの試験を実施する団体とは提携しておらず、その承認も受けていません。試験名は内容を説明するためにのみ使用しています。 NCLEX®, NCLEX-RN® and NCLEX-PN®はthe National Council of State Boards of Nursing, Inc. (NCSBN)の商標です。同団体はExamProblemsと提携しておらず、推奨も正確性の保証もしていません。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions